# SDR WX0A2017010573214

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 62,812 hours, 31,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE SOUND AND BURNING SMELL EMANATING FROM BEHIND F/O'S INSTRUMENT PANEL. INST COOLING FAN CB PULLED, SOUND AND SMELL EXTINGUISHED.
